How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site.
    Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.
Ask Dr. Cameron Your Own Question
Dr. Cameron
Dr. Cameron, Doctor
Category: Medical
Satisfied Customers: 12910
Experience:  American Board Certified in Emergency Medicine and Ivy League trained. Medical Review Officer trained in Drug Testing
16455829
Type Your Medical Question Here...
Dr. Cameron is online now
A new question is answered every 9 seconds

I have a full feeling in my upper abdomen and pain in my

Resolved Question:

I have a "full" feeling in my upper abdomen and pain in my ribs on both sides, I also have a strange numbing feeling on different parts of my skin. What could this be?
Submitted: 6 years ago.
Category: Medical
Expert:  Dr. Cameron replied 6 years ago.
Chat Conversation Started
Doctor Cameron :

hi

Doctor Cameron :

when did this start?

Doctor Cameron :

Any other medical problems or medications?

JACUSTOMER-i0goq2bn- :

The full feeling, like there is a balloon or something in my stomach has been going on for about 6 months

JACUSTOMER-i0goq2bn- :

the rib pain, like its my kidneys just started a few weeks ago. I have high blood pressure

Doctor Cameron :

have you gained any weight? Are you periods still normal?

Doctor Cameron :

any issues with eating? Do you feel full easily?

JACUSTOMER-i0goq2bn- :

I have actually lost a few lbs. my periods are sporadic now.

JACUSTOMER-i0goq2bn- :

I don't eat much. I feel full very easily.

JACUSTOMER-i0goq2bn- :

the skin feeling numb is in various areas. my legs, stomach, lips.

Doctor Cameron :

have you seen a physician for this? are you trying to lose weight?

JACUSTOMER-i0goq2bn- :

I havent been back to the Dr recently. I'm trying to eat better, less fast food, so I think the weight loss is normal.

JACUSTOMER-i0goq2bn- :

I do drink alcohol quite a bit, so everytime I go to the Dr, that's what they contribute everything to.

Doctor Cameron :

I understand. Have you had an ultrasound done of your liver and belly?

Doctor Cameron :

how much do you drink a day?

JACUSTOMER-i0goq2bn- :

yes, about 3 yrs ago. They said I have a slightly fatty liver.

JACUSTOMER-i0goq2bn- :

I have cut back to about 3 shots of liquor a day.

JACUSTOMER-i0goq2bn- :

I'm trying to quit.

Doctor Cameron :

Okay. Well, to be honest with you. I think that the full feeling that you are having is fluid in your abdomen called ascities

Doctor Cameron :

This is caused when your liver is not working very well

Doctor Cameron :

As well, when you drink you can cause vitamin deficiencies, such as vitamin b12 and thiamine which can cause your weird numbing feeling

Doctor Cameron :

This can also be caused by low thyroid

Doctor Cameron :

But you need to see your physician and have labs done including and ultrasound of your liver again

JACUSTOMER-i0goq2bn- :

Ok. Thank you for your help.

Doctor Cameron :

you are welcome. Please click the green accept button so I can get credit for this interaction. It allows me to help people like you :)

JACUSTOMER-i0goq2bn- :

Where is the button at?

Doctor Cameron :

there should be a green button somewhere..

JACUSTOMER-i0goq2bn- :

Got it. Thank you.

Doctor Cameron :

also- DO NOT take tylenol!

Dr. Cameron and 2 other Medical Specialists are ready to help you

Related Medical Questions